Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The cohomology ring of a compact Lie group with bi-invariant metric


Author: A. L. Mayer
Journal: Proc. Amer. Math. Soc. 16 (1965), 460-462
MSC: Primary 57.40
MathSciNet review: 0179293
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.40

Retrieve articles in all journals with MSC: 57.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179293-3
Article copyright: © Copyright 1965 American Mathematical Society